CDC Officials Make False Statements About Possible COVID-19 Vaccine Side Effects

 Authored by Zachary Stieber via The Epoch Times (emphasis ours),

Officials with the U.S. Centers for Disease Control and Prevention (CDC) have made multiple false statements this month regarding possible COVID-19 vaccine side effects, continuing a trend of mis- and disinformation from the public health agency.

The Centers for Disease Control and Prevention (CDC) headquarters in Atlanta, Ga., in a file image. (Tami Chappell via Reuters)

Dr. Tom Shimabukuro, a top CDC official, recently repeated the lie that the agency has never detected a safety signal for ischemic stroke for the old COVID-19 vaccines.

“No safety signals were detected for ischemic stroke for primary series or monovalent boosters for Pfizer or Moderna vaccines in U.S. and global monitoring,” Shimabukuro told the Advisory Committee on Immunization Practices, a CDC advisory panel, on April 19.

CDC researchers identified ischemic stroke as a safety signal for the original Pfizer and Moderna COVID-19 vaccines, according to files obtained by The Epoch Times. More recently obtained documents show the CDC detected the signal as early as May 6, 2022.

The CDC acknowledges in official documents that any adverse events following COVID-19 vaccination that meet a certain criteria constitute “a safety signal.”

Shimabukuro, who also made the false claim during an earlier meeting in February, has not responded to requests for comment.

A CDC spokesperson previously doubled down on the claim, falsely stating that Shimabukuro was correct.

Ischemic stroke happens when the brain fails to get enough blood supply, according to the Mayo Clinic. It causes brain cells to die within minutes and often leads to death.

Another unnamed CDC official falsely told NBC that the agency has not found data “suggesting a link between COVID-19 vaccines and tinnitus,” a condition that has symptoms such as constant ringing in the ears.

The CDC identified tinnitus as a safety signal in its analysis of possible signals in data from the Vaccine Adverse Event Reporting System (VAERS), according to the files obtained by The Epoch Times.

Bert Kelly, a CDC spokesman, told The Epoch Times in an email: “To date, we have no data to support tinnitus and its link to COVID-19 infection or vaccination.”

After becoming aware of reports to the adverse event system of tinnitus after COVID-19 vaccination, the CDC analyzed data from a different surveillance system called the Vaccine Safety Datalink. CDC researchers did not identify any “clustering of tinnitus diagnoses” in the datalink system in the 70 days after COVID-19 vaccination, according to Kelly.

He did not make the data available.

Barbara Loe Fisher, co-founder and president of the National Vaccine Information Center, noted that there have been more than 24,000 reports of tinnitus submitted to VAERS after COVID-19 vaccination.

“There is mounting evidence in the medical literature that tinnitus involves inflammation in the brain,” Fisher said, pointing to several studies. “CDC officials should be taking the tinnitus signal seriously and actively pursuing every available avenue of research to find out what is going on rather than doing everything they can to quickly dismiss the reported risk for developing chronic ringing in the ears after COVID shots.”

Tinnitus is listed as a potential side effect of Johnson & Johnson’s COVID-19 vaccine and regulators in some countries list the condition as a potential adverse event following AstraZeneca’s COVID-19 vaccine. Moderna and Pfizer haven’t been formally linked with tinnitus, though some research has found a statistically significant increase in tinnitus following COVID-19 vaccination, which researchers said “suggest an association between the COVID-19 vaccines” and tinnitus.

Read more here...

Post a Comment

Previous Post Next Post
Follow us on TruthSocial, X-Twitter, Gettr, Gab, VK, Anonup, Facebook and Telegram for interesting and mysterious bonus content!
If you are willing and able 👉 PayPal donate.

نموذج الاتصال